# SDR AALA202308044413

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,304 hours, 2,691 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 7002444H03
- Condition: Burned
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: "ELEC GEN OFF R2" DISPLAYED ON SYNOPTIC WOULD NOT RESET. MAINTENANCE FOUND ELECTRICAL ARC FLASH WITH HEAVY SOOT CONTAMINATION DISCOVERED ON OVER VOLTAGE TRANSIENT PROTECTION UNIT. **SUPPLEMENTAL REPORT FOR AALA202308024413: MAINTENANCE REPLACED P2 POWER DISTRIBUTION PANEL PER DMC-B787-A-24-09-70-05A-720A-A (AALA202308024413).  REPLACED R1 AND R2 OVERVOLTAGE TRANSIENT PROTECTION UNITS PER AMM 24-09-08-00A-720A (AALA202308047690, AALA202308046894). REPLACED R1 AND R2 GENERATOR CONTROL UNIT PER AMM 24-22-02-01A-720A (AALA202308042930, AALA202308044626). REPLACED R2 VARIABLE FREQUENCY STARTER GENERATOR PER AMM 24-21-08 (AALA202308041359).** (CLOSED)
